Crossref
journal-article
Springer Science and Business Media LLC
Zeitschrift für angewandte Mathematik und Physik ZAMP (297)
References
13
Referenced
36
- M. Abramowitz andI.A. Stegun,Handbook of Mathematical Functions (Dover, New York 1965). / Handbook of Mathematical Functions by M. Abramowitz (1965)
- F. Bowman,Introduction to Elliptic Functions (English Universities Press, London 1953). / Introduction to Elliptic Functions by F. Bowman (1953)
- E.T. Copson,An Introduction to the Theory of Functions of a Complex Variable (Oxford University Press, London 1955). / An Introduction to the Theory of Functions of a Complex Variable by E.T. Copson (1955)
- G. Fix,Higher-Order Rayleigh Ritz Approximations, J. Math. Mech.18, 645–657 (1969). / J. Math. Mech. by G. Fix (1969)
-
L. Fox andR. Sankar,Boundary Singularities in Linear Elliptic Differential Equations, J. Inst. Math. Applics.5, 340–350 (1969).
(
10.1093/imamat/5.3.340
) / J. Inst. Math. Applics. by L. Fox (1969) -
D.J. Hofsommer andR.P. van de Riet,On the Numerical Calculations of Elliptic Integrals of the First and Second Kind and the Elliptic Functions of Jacobi, Num. Math.5, 291–302 (1963).
(
10.1007/BF01385899
) / Num. Math. by D.J. Hofsommer (1963) -
H. Motz,The Treatment of Singularities of Partial Differential Equations by Relaxation Methods, Q. Appl. Math.4, 371–377 (1946).
(
10.1090/qam/18442
) / Q. Appl. Math. by H. Motz (1946) -
R. Wait andA.R. Mitchell,Corner Singularities in Elliptic Problems by Finite Elements Methods, J. com. Phys.8, 45–52 (1971).
(
10.1016/0021-9991(71)90033-7
) / J. com. Phys. by R. Wait (1971) - J.C. Webb,Finite-Difference Methods for a Harmonic Mixed Boundary Value Problem, Doctoral Thesis (University of Texas, 1970).
-
J.R. Whiteman,Treatment of Singularities in a Harmonic Mixed Boundary Value Problem by Dual Series Methods, Q. J. Mech. appl. Math.XXI, 41–50 (1968).
(
10.1093/qjmam/21.1.41
) / Q. J. Mech. appl. Math. by J.R. Whiteman (1968) -
J.R. Whiteman,Numerical Solution of a Harmonic Mixed Boundary Value Problem by the Extension of a Dual Series Method, Q. J. Mech. appl. Math.XXIII, 449–455 (1970).
(
10.1093/qjmam/23.3.449
) / Q. J. Mech. appl. Math. by J.R. Whiteman (1970) -
J.R. Whiteman, N. Papamichael andQ. Martin,Conformal Transformation Methods for the Numerical Solution of Harmonic Mixed Boundary Value Problems, in:Conference on Applications of Numerical Analysis, Lecture Notes in Mathematics, Vol. 228 (Springer-Verlag, 1971).
(
10.1007/BFb0069472
) -
L.C. Woods,The Relaxation Treatment of Singular Points in Poisson's Equation, Q. J. Mech. appl. Math.6, 163–185 (1953).
(
10.1093/qjmam/6.2.163
) / Q. J. Mech. appl. Math. by L.C. Woods (1953)
Dates
Type | When |
---|---|
Created | 20 years, 4 months ago (April 28, 2005, 5:28 p.m.) |
Deposited | 6 years, 3 months ago (May 3, 2019, 7:48 a.m.) |
Indexed | 1 year, 9 months ago (Nov. 12, 2023, 8:12 a.m.) |
Issued | 53 years, 1 month ago (July 1, 1972) |
Published | 53 years, 1 month ago (July 1, 1972) |
Published Print | 53 years, 1 month ago (July 1, 1972) |
@article{Whiteman_1972, title={Treatment of harmonic mixed boundary problems by conformal transformation methods}, volume={23}, ISSN={1420-9039}, url={http://dx.doi.org/10.1007/bf01593987}, DOI={10.1007/bf01593987}, number={4}, journal={Zeitschrift für angewandte Mathematik und Physik ZAMP}, publisher={Springer Science and Business Media LLC}, author={Whiteman, J. R. and Papamichael, N.}, year={1972}, month=jul, pages={655–664} }